# SDR RAIA201209300001

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 20,695 hours, 19,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AIRCRAFT HAD FLAP FAIL AT 0 DEGREES.  CREW PERFORMED EMERGENCY LANDING.  MAINTENANCE RESET THE FLAP SYSTEM AND OPS CHECK GOOD.
